MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 60-02-15
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Livanova (b)(4) manufactures the centrifugal pump system with tubing clamp.The incident occurred in (b)(6).If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.Device not returned.
 
Event or Problem Description
Livanova (b)(4) received a report that the encoder of a centrifugal pump system with tubing clamp would not control the flow speed.There was no patient involvement.
 
Additional Manufacturer Narrative
Replaced encoder (b)(4) and tested unit.All functions works properly.Perfusion was satisfied with the repair and returned the unit back into service.A review of the dhr did not identify any deviations or nonconformities relevant to the issue.
 
Event or Problem Description
See initial report.

Brand Name
CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich
MDR Report Key8443140
Report Number9611109-2019-00179
Device Sequence Number19281590
Product Code DWA
UDI-Device Identifier04033817900986
UDI-Public010403381790098611181117
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K032213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-02-15
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/22/2019
Supplement Date Received by Manufacturer11/27/2019
Initial Report FDA Received Date03/22/2019
Supplement Report FDA Received Date12/27/2019
Patient Sequence Number1